Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Does taking Setraline and Pentoxifylline cause stomach ache and sweating ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
I am taking setraline and pentoxifylline. Yesterday i I added terbinafine to my daily meds. Last night I had stomachache and sweating. I am 58 and normally do not have sweating like that. Could this be contributed to the drug combinations?
Posted Tue, 12 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer:
possible interaction reduce the dosage

Detailed Answer:
Thank you for asking
Sertralin isantidepressant terbinafine is antifungal and pentoxifyline is a hemorrhagic agent. Stomachache and gastric discomfort is the string attached with all three of them so yes for stomach troubles.
Now sweating is sertralin in just 1 % of cases and gastric discomfort may predisposes that effect of sertralin by gastrointestinal NANC pathways or might just be a more than needed sertraline.
I suggest you reduce the dose of sertralin and see if it helps. 25 to 50 mg is what I propose.discuss the odds with your doctor who prescribed and let them decide what is best for you.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor